# SDR SWIA200413134

- Difficulty date: April 10, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 24,034 hours, 20,657 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: AL00102
- Part serial: 0850
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 11,440 hours, 9,440 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM CB 2F6 POPPED.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR IAW MM 27-22-01.  OPS CHECK GOOD.
